8 found
Sort by:
  1. A. I. Dale (1980). Personal Probabilities of Probabilities in the Case of Sampling Without Replacement. Theory and Decision 12 (1):75-77.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  2. A. I. Dale (1980). Probability, Vague Statements and Fuzzy Sets. Philosophy of Science 47 (1):38-55.
    The relationship between vague statements and fuzzy sets is examined. It is shown that the probability of vague statements may be defined in a manner analogous to that discussed in Reichenbach's logic of weight.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. A. I. Dale (1978). On the Probability of Sentences. Philosophical Papers 7 (2):69-72.
    No categories
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  4. A. I. Dale (1976). Probability Logic and $\Scr{F}$. Philosophy of Science 43 (2):254-.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  5. A. I. Dale (1976). Probability, Likelihood and Support: A Metamathematical Approach to a System of Axioms for Upper and Lower Degrees of Belief. Philosophical Papers 5 (2):153-161.
    (1976). PROBABILITY, LIKELIHOOD AND SUPPORT: A METAMATHEMATICAL APPROACH TO A SYSTEM OF AXIOMS FOR UPPER AND LOWER DEGREES OF BELIEF. Philosophical Papers: Vol. 5, No. 2, pp. 153-161.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  6. A. I. Dale (1976). Probability Logic and \Scrf. Philosophy of Science 43 (2):254-265.
    Direct download  
     
    My bibliography  
     
    Export citation  
  7. A. I. Dale (1976). Probability Logic and F. Philosophy of Science 43 (2):254 - 265.
    In order that a degree-of-belief function be coherent it is necessary and sufficient that it satisfy the axioms of probability theory. This theorem relies heavily for its proof on the two-valued sentential calculus, which emerges as a limiting case of a continuous scale of truth-values. In this "continuum of certainty" a theorem analogous to that instanced above is proved.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  8. A. I. Dale (1974). On a Problem in Conditional Probability. Philosophy of Science 41 (2):204-206.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation